PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 130 | 3 | 293-296
Tytuł artykułu

A density theorem for algebra representations on the space (s)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that an arbitrary irreducible representation T of a real or complex algebra on the F-space (s), or, more generally, on an arbitrary infinite (topological) product of the field of scalars, is totally irreducible, provided its commutant is trivial. This provides an affirmative solution to a problem of Fell and Doran for representations on these spaces.
Słowa kluczowe
Czasopismo
Rocznik
Tom
130
Numer
3
Strony
293-296
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-02-03
poprawiono
1998-03-24
Twórcy
autor
  • Institute of Mathematics Polish Academy of Sciences, P.O. Box 137, Śniadeckich 8, 00-950 Warszawa, Poland, zelazko@impan.impan.gov.pl
Bibliografia
  • [1] S. Banach, Théorie des Opérations Linéaires, Warszawa, 1932.
  • [2] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, 1973.
  • [3] J. M. G. Fell and R. S. Doran, Representations of *-Algebras, Locally Compact Groups, and Banach *-Algebraic Bundles, Vol. I, Academic Press, 1988.
  • [4] N. Jacobson, Lectures in Abstract Algebra, Vol. II, van Nostrand, 1953.
  • [5] G. Köthe, Topological Vector Spaces I, Springer, 1969.
  • [6] S. Rolewicz, Metric Linear Spaces, PWN and Reidel, 1984.
  • [7] H. H. Schaefer, Topological Vector Spaces, Springer, 1971.
  • [8] W. Żelazko, A density theorem for F-spaces, Studia Math. 96 (1990), 159-166.
  • [9] W. Żelazko, On a problem of Fell and Doran, Colloq. Math. 62 (1991), 31-37.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv130i3p293bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.